Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffering from epilepsy. Taking valparin, vinleb tablets. Any medication side-effects?

sir my 7 year old child has the problems of epilepsy and taking treatment with valparin tablets since last two and half year but he is still got some minor attack of epilepsy so i have consulted another doctor who has pricribed the vinleb 150 tablets to start is it right line of treatment in case of failure of valparin to control epilepsy? what are the side effect of vinlep tablets?
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thanks for posting your query . if attacks are not controlled by a particular dose of valparin than serum valparin levels should be checked. it should be 350 to 690 mmol/lt. if the levels are not maintained than dose of valparin can be increased.
Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor